# SDR YENA2007083

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 18,626 hours, 6,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN INSIDIOUS ELECTRICAL ODOR FROM CAPT'S SIDE OF FLT DECK THROUGHOUT FLIGHT.  THE ODOR WAS NOT CONSTANT BUT CYCLIC AND WOULD BE ERRATIC.  NOT ABLE TO ISOLATE TO A SPECIFIC SOURCE, DEFINITELY NOTICEABLE.  TALKED TO FLIGHT CREW.  UNABLE TO IDENTIFY ODOR.  NO CIRCUIT BREAKER TRIPPED.  NO ECAM WARNING.  NO ODOR DETECTED. OK FOR SERVICE IAW TSM 24-00-00-810-823.  TURNED ON ALL LIGHTS AND WINDOW HEAT ON FULL POWER, NOTHING ABNORMAL.  ALSO TURNED LTV SCREENS FULL ON, CHECK OK.  ALSO PERFORMED TSM 23-39-00-810-801 FOR LTV.  ALL NORMAL.  OK FOR SERVICE.
